Alert archive / North Dakota / Wind Advisories in 2025

Wind Advisory 5, NWS Bismarck, ND

February 27, 202525 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Feb 27, 2025, 1:34 PM CST for 25 counties in North Dakota. It took effect at Feb 27, 2025, 6:00 PM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2025, 1:34 PM CST (19:34 UTC)
In effect from
Feb 27, 2025, 6:00 PM CST
Expired
Feb 28, 2025, 5:19 PM CST
In force
23 hr
Issued by
NWS Bismarck, ND
All 25 counties

Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2025-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2025-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1820 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

764 
WWUS73 KBIS 271934
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
134 PM CST Thu Feb 27 2025

NDZ001>005-009>013-017-280345-
/O.NEW.KBIS.WI.Y.0005.250228T0000Z-250228T1800Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-
Including the cities of Bowbells, Columbus, Sherwood, Glenburn,
Rolette, Stanley, Crosby, Dunseith, Watford City, Shell Valley,
Portal, Rolla, Mohall, Towner, Drake, Lignite, Parshall, Velva,
Rugby, St. John, Minot, Powers Lake, New Town, Bottineau, and
Williston
134 PM CST Thu Feb 27 2025 /1234 PM MST Thu Feb 27 2025/

...WIND ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 
NOON CST /11 AM MST/ FRIDAY...

* WHAT...Northwest winds 30 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northwest and north central North Dakota.

* WHEN...From 6 PM CST /5 PM MST/ this evening to noon CST /11 AM 
  MST/ Friday.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ018>023-025-034>037-042-045>048-050-051-280345-
/O.NEW.KBIS.WI.Y.0005.250228T0600Z-250301T0000Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-
Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Ellendale, Mcclusky, Underwood, Tappen,
Bismarck, Fessenden, Solen, Elgin, Oakes, Garrison, Carson,
Mandan, Ashley, Beulah, Washburn, Kulm, Gackle, New Leipzig,
Killdeer, Jamestown, Carrington, Center, Halliday, Lamoure,
Hazen, Goodrich, Steele, Turtle Lake, Wilton, Harvey, Linton,
Napoleon, Selfridge, Strasburg, Wishek, Fort Yates, and Edgeley
134 PM CST Thu Feb 27 2025 /1234 PM MST Thu Feb 27 2025/

...WIND ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 
6 PM CST /5 PM MST/ FRIDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...South central and portions of southwest North Dakota.

* WHEN...From midnight CST /11 PM MST/ tonight to 6 PM CST /5 PM 
  MST/ Friday.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Jones
5 follow-up statements
093 
WWUS73 KBIS 280320
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
920 PM CST Thu Feb 27 2025

NDZ001>005-009>013-017-281200-
/O.CON.KBIS.WI.Y.0005.000000T0000Z-250228T1800Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-
Including the cities of Williston, Rolette, Towner, Velva, Rugby,
Shell Valley, Crosby, Watford City, Parshall, Minot, St. John,
Stanley, Portal, Drake, Sherwood, Rolla, Dunseith, Mohall, New
Town, Lignite, Glenburn, Bowbells, Columbus, Bottineau, and
Powers Lake
920 PM CST Thu Feb 27 2025 /820 PM MST Thu Feb 27 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ 
FRIDAY...

* WHAT...Northwest winds 30 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northwest and north central North Dakota.

* WHEN...Until noon CST /11 AM MST/ Friday.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ018>023-025-034>037-042-045>048-050-051-281200-
/O.CON.KBIS.WI.Y.0005.250228T0600Z-250301T0000Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-
Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
Including the cities of Carrington, Edgeley, Napoleon, Carson,
Washburn, Hazen, Strasburg, Steele, Turtle Lake, Mcclusky,
Fessenden, Elgin, Bismarck, Linton, Halliday, Selfridge, Wilton,
Jamestown, Ellendale, Center, New Leipzig, Garrison, Killdeer,
Mandan, Beulah, Lamoure, Gackle, Goodrich, Tappen, Wishek,
Ashley, Fort Yates, Underwood, Solen, Harvey, Oakes, and Kulm
920 PM CST Thu Feb 27 2025 /820 PM MST Thu Feb 27 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ 
FRIDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...South central and portions of southwest North Dakota.

* WHEN...Until 6 PM CST /5 PM MST/ Friday.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Adam
592 
WWUS73 KBIS 280913
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
313 AM CST Fri Feb 28 2025

NDZ001>005-009>013-017-281800-
/O.CON.KBIS.WI.Y.0005.000000T0000Z-250228T1800Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-
Including the cities of Parshall, Mohall, Rolette, Dunseith,
Williston, Shell Valley, St. John, Towner, Drake, Sherwood,
Watford City, Portal, Stanley, Lignite, Crosby, Powers Lake,
Columbus, Bowbells, Rolla, Bottineau, Glenburn, Rugby, Minot,
Velva, and New Town
313 AM CST Fri Feb 28 2025 /213 AM MST Fri Feb 28 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ 
TODAY...

* WHAT...Northwest winds up to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northwest and north central North Dakota.

* WHEN...Until noon CST /11 AM MST/ today.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution if driving as winds this strong will make driving 
difficult, especially for high profile vehicles.

&&

$$

NDZ018>022-034-035-042-045-046-281815-
/O.CON.KBIS.WI.Y.0005.000000T0000Z-250301T0000Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Morton-Burleigh-Grant-Sioux-
Emmons-
Including the cities of Selfridge, Mandan, Linton, Killdeer,
Wilton, New Leipzig, Mcclusky, Beulah, Washburn, Turtle Lake,
Hazen, Garrison, Goodrich, Fort Yates, Bismarck, Underwood,
Halliday, Solen, Elgin, Strasburg, Carson, and Center
313 AM CST Fri Feb 28 2025 /213 AM MST Fri Feb 28 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS 
EVENING...

* WHAT...Northwest winds up to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of southwest and south central North Dakota.

* WHEN...Until 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution if driving as winds this strong will make driving 
difficult, especially for high profile vehicles.

&&

$$

NDZ023-025-036-037-047-048-050-051-281815-
/O.CON.KBIS.WI.Y.0005.000000T0000Z-250301T0000Z/
Wells-Foster-Kidder-Stutsman-Logan-La Moure-McIntosh-Dickey-
Including the cities of Napoleon, Steele, Fessenden, Gackle,
Tappen, Harvey, Lamoure, Carrington, Kulm, Oakes, Ellendale,
Ashley, Wishek, Jamestown, and Edgeley
313 AM CST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds up to 45 mph with gusts up to 55 mph.

* WHERE...Portions of south central North Dakota, including the 
  James River Valley.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

* ADDITIONAL DETAILS...Localized wind gusts up to 65 mph are 
  possible this morning while a cold front passes through.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution if driving as winds this strong will make driving 
difficult, especially for high profile vehicles.

&&

$$

Telken
815 
WWUS73 KBIS 281752
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1152 AM CST Fri Feb 28 2025

NDZ001>005-009>013-017-281900-
/O.EXP.KBIS.WI.Y.0005.000000T0000Z-250228T1800Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-
Including the cities of Towner, Stanley, Rolla, Bottineau, Powers
Lake, Dunseith, St. John, Lignite, Sherwood, Columbus, Velva,
Rolette, Crosby, Glenburn, Minot, Mohall, Watford City, New Town,
Drake, Parshall, Portal, Williston, Bowbells, Rugby, and Shell
Valley
1152 AM CST Fri Feb 28 2025 /1052 AM MST Fri Feb 28 2025/

...WIND ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY...

Although breezy winds may continue through this afternoon, strong 
winds are no longer expected. Thus the Wind Advisory will expire at 
noon.

$$

NDZ018>022-034-035-042-045-046-010000-
/O.CON.KBIS.WI.Y.0005.000000T0000Z-250301T0000Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Morton-Burleigh-Grant-Sioux-
Emmons-
Including the cities of Garrison, New Leipzig, Hazen, Elgin,
Bismarck, Goodrich, Halliday, Wilton, Selfridge, Underwood,
Strasburg, Mcclusky, Mandan, Fort Yates, Center, Linton, Beulah,
Solen, Washburn, Turtle Lake, Carson, and Killdeer
1152 AM CST Fri Feb 28 2025 /1052 AM MST Fri Feb 28 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS 
EVENING...

* WHAT...Northwest winds to 30 mph with gusts up to 50 mph.

* WHERE...South central and portions of southwest North Dakota.

* WHEN...Until 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

NDZ023-025-036-037-047-048-050-051-010000-
/O.CON.KBIS.WI.Y.0005.000000T0000Z-250301T0000Z/
Wells-Foster-Kidder-Stutsman-Logan-La Moure-McIntosh-Dickey-
Including the cities of Jamestown, Carrington, Gackle, Kulm,
Ashley, Ellendale, Lamoure, Oakes, Fessenden, Tappen, Harvey,
Edgeley, Wishek, Napoleon, and Steele
1152 AM CST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds to 35 mph with gusts up to 55 mph.

* WHERE...Portions of south central and southeast North Dakota, 
  including the James River Valley.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Anglin
665 
WWUS73 KBIS 282113
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
313 PM CST Fri Feb 28 2025

NDZ018>022-034-035-042-282215-
/O.CAN.KBIS.WI.Y.0005.000000T0000Z-250301T0000Z/
Dunn-Mercer-Oliver-McLean-Sheridan-Morton-Burleigh-Grant-
Including the cities of Halliday, Garrison, Wilton, Washburn,
Turtle Lake, Bismarck, Hazen, New Leipzig, Mcclusky, Mandan,
Carson, Killdeer, Center, Elgin, Underwood, Beulah, and Goodrich
313 PM CST Fri Feb 28 2025 /213 PM MST Fri Feb 28 2025/

...WIND ADVISORY IS CANCELLED...

Strong winds have diminished this afternoon thus the Wind Advisory 
is cancelled.

$$

NDZ023-025-036-037-045>048-050-051-010000-
/O.CON.KBIS.WI.Y.0005.000000T0000Z-250301T0000Z/
Wells-Foster-Kidder-Stutsman-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
Including the cities of Ellendale, Lamoure, Selfridge, Steele,
Jamestown, Carrington, Strasburg, Kulm, Ashley, Fort Yates,
Tappen, Edgeley, Linton, Wishek, Solen, Gackle, Oakes, Fessenden,
Harvey, and Napoleon
313 PM CST Fri Feb 28 2025 /213 PM MST Fri Feb 28 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS 
EVENING...

* WHAT...North winds to 30 mph with gusts up to 45 mph.

* WHERE...Portions of south central and southeast North Dakota, 
  including the James River Valley.

* WHEN...Until 6 PM CST /5 PM MST/ this evening.

* IMPACTS...Objects left unsecured outside will be blown around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution. Winds this strong can make driving difficult, 
especially for high profile vehicles.

&&

$$

Anglin
730 
WWUS73 KBIS 282319
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
519 PM CST Fri Feb 28 2025

NDZ023-025-036-037-045>048-050-051-010030-
/O.CAN.KBIS.WI.Y.0005.000000T0000Z-250301T0000Z/
Wells-Foster-Kidder-Stutsman-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
Including the cities of Wishek, Gackle, Tappen, Edgeley,
Ellendale, Harvey, Steele, Fort Yates, Oakes, Carrington, Solen,
Napoleon, Selfridge, Kulm, Fessenden, Ashley, Jamestown,
Strasburg, Lamoure, and Linton
519 PM CST Fri Feb 28 2025 /419 PM MST Fri Feb 28 2025/

...WIND ADVISORY IS CANCELLED...

Gusty winds will continue to diminish this evening.

$$

Hollan

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Feb 27, 11:51 AM CST, 1 hour 43 minutes earlier. Its key messages:

  • Strong northwest winds are on tap for tonight through Friday, with gusts up to 50 mph possible mainly north and east of the Missouri River.
  • 20 to 30 percent chance of light mixed precipitation across the north mainly Friday morning.
  • Above average temperatures will continue through at least this weekend. Temperatures will then drop back down to near average for the middle of next week with increasing precipitation chances.
Area forecast discussion, Feb 27, 11:51 AM CST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1151 AM CST Thu Feb 27 2025

.KEY MESSAGES...

- Strong northwest winds are on tap for tonight through Friday,
  with gusts up to 50 mph possible mainly north and east of the
  Missouri River.

- 20 to 30 percent chance of light mixed precipitation across
  the north mainly Friday morning.

- Above average temperatures will continue through at least this
  weekend. Temperatures will then drop back down to near average
  for the middle of next week with increasing precipitation
  chances.

&&

.UPDATE...
Issued at 1151 AM CST Thu Feb 27 2025

Mid-level clouds persist from Wells to Dickey Counties, with the
bulk of this cloud deck in eastern North Dakota. High clouds
continue to expand across the forecast area, with thicker high
clouds just across the state line in eastern Montana. We are
starting to see winds pick up across western North Dakota, as
expected, with the surface pressure gradient strengthening. No
big changes with this update.

UPDATE
Issued at 910 AM CST Thu Feb 27 2025

There is a modest swath of mid-level clouds extending from
Bottineau to Sargent Counties, with some diminishment on the
edges but additional clouds upstream via satellite imagery.
Further to the northwest, more high clouds around the surface
trough are evident, so made some adjustments to cloud cover
through the day. Otherwise will be a seasonably warm day,
although with increasing winds, especially west.

UPDATE
Issued at 553 AM CST Thu Feb 27 2025

The forecast remains on track.

&&

.DISCUSSION...
Issued at 311 AM CST Thu Feb 27 2025

A clipper system will track down into south central Canada
today en route to the Great Lakes Region later tonight. An
initial cold frontal boundary with this system is expected to
enter far northwestern parts of the state late this afternoon.
The front will then pass through the rest of the state during
the overnight hours. This will generate windy conditions across
most of the forecast area, especially in northern and eastern
parts. However, the best CAA doesn't align well with the best
pressure rises, which will help limit the maximum wind
potential. Still, sustained winds up to 35 mph and gusts up to
45 mph are possible tonight.

A secondary cold frontal boundary will then dive through the
forecast area from the north mainly during Friday morning.
Though still not perfectly aligned, slightly better pressure
rises overlap with this next round of CAA. This will reinforce
already strong winds during the day Friday, with stronger gusts
possible especially in the southeast and parts of the south
central. Winds Friday will gradually diminish from north to
south during the afternoon and evening hours. Overall, with the
best CAA and pressure rises not aligning, and both frontal
passages occurring overnight and in the morning, Wind Advisory
criteria seems far more favored overall than High Wind criteria.
This is supported by EFI values generally ranging from 0.6 to
0.8 with the strongest values in the eastern half of the state.
One other note is that light precipitation is possible with this
secondary fropa Friday morning in northern parts of the state.
Forecast soundings suggest mostly snow, although a little mixed
precipitation is possible as well.

Beyond Friday, things look quiet through Monday with dry
conditions and generally light winds. Temperatures are expected
to remain seasonably warm to well above average today through
Monday, with Saturday being an exception as northern and eastern
parts of the state briefly return to near average. As is often
the case in North Dakota in winter, the coolest temperatures
will generally be further northeast, with the warmest
temperatures in the southwest. Seasonable temperatures are then
strongly favored to return during the middle of next week with
the NBM producing 20 to 40 percent light snow chances Monday
night through Tuesday night.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1151 AM CST Thu Feb 27 2025

VFR conditions to start the TAF period, with high clouds
expanding across the forecast area. Main concern for the TAF
period is strong winds and LLWS at all terminals. Southwest to
west surface winds will increase and shift to become
northwesterly overnight tonight. Strong winds aloft will lead to
LLWS spreading from northwest to south late this afternoon
through the night, ending at all termiansl by around 10Z.
Northwest winds on Friday will be strongest across the north
central and James River Valley, with sustained winds around 30
knots and gusts up to 45 knots. MVFR ceilings will move in with
a cold front after 12Z on Friday, with low chances for
precipitation with the front, although too low of confidence to
include at any terminals with this update.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Jones
DISCUSSION...Telken
AVIATION...Jones
Hazardous weather outlook, Feb 27, 11:32 AM CST, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1132 AM CST Thu Feb 27 2025

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-281745-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
1132 AM CST Thu Feb 27 2025 /1032 AM MST Thu Feb 27 2025/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Strong northwest winds are expected tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong northwest winds are expected Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

MEJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 2:05 PM CSTAreal Flood WarningBISMcKenzie, Williams11 days

Nearby

Wind Advisories in North Dakota, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.